# SDR REXA2012120701541

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 17,103 hours, 15,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 CLIPS AT LBL 27 AND LBL 36 CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
